# SDR SWAA2021111845248

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EXIT SIGN (LOWER FWD DOOR) AS INOP BULBS ; RH OVER WING EXIT SIGN (LOWER FWD DOOR) AS INOP LS / [01] REMOVED; REPLACED AND PERFORMED GOOD OPERATIONAL CHECK OF R/H OVER WING EXIT SIGN (LOWER AND FWD OF DOOR) LAMPS PER AMM 33-51-01-960-801.
